Blood Pressure Home > Zestoretic Overdose
If a person takes too much Zestoretic, overdose symptoms may include such things as lightheadedness, muscle pain, drowsiness, and seizures. Overdosing on Zestoretic may also cause an electrolyte imbalance or lead to kidney failure. Treatment for a recent Zestoretic overdose may involve certain medications or "pumping the stomach." If the medication has already been absorbed into the body, dialysis may be recommended. A person who has overdosed on Zestoretic may also require supportive care.
Zestoretic® (lisinopril-hydrochlorothiazide) is a medication used for controlling high blood pressure. Even though it happens rarely, a person can overdose on Zestoretic -- just like any other medication. Zestoretic overdose effects will vary depending on a number of factors, including how much Zestoretic is taken and whether it is taken with any other medicines, alcohol, illegal street drugs, or a combination of these.
If you happen to overdose on Zestoretic, seek medical attention immediately.
The effects of a Zestoretic overdose may include:
- Extremely low blood pressure
- Electrolyte imbalance (decreased levels of potassium, sodium, or chloride in the blood)
- Kidney failure.
This may cause signs or symptoms that include:
- Lightheadedness, dizziness, or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heartbeat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.